throat problems?
austinbre posted:
I have recently gotten over a bout of impetigo around and inside my nostrils with oral antibiotics. About four or five days after finishing treatment, and clearing up the impetigo, I woke up with swollen glands on my neck, swollen, red tonsils, and plenty of white "blobs" on my tonsils that resemble tonsil stones on first glance, yet look too "soft" or liquidy to be such. I also cannot feel them like I can tonsil stones and they are fairly large. I went to the doctor and had a negative strep test done. They did not do anything else but send me on my way...

Could this be a staph infection in my throat AFTER finishing antibiotics? Is tonsillitis common in conjunction with impetigo? Would thrush happen after antibiotics and if it would, would it only be on my tonsils?

I feel perfectly fine other than a sore throat and swollen glands/ white globs on tonsils. I do not have a fever.
Annie_WebMD_Staff responded:
Hi austinbre,

Here is an article about impetigo , thrush , and staph infection that may be helpful to you.

Also read about the antibiotics you took as well by clicking on the Find a Drug link at the top of the board.

I'm sure that Dr Moser will weigh in but remember that it's not possible for anyone to be diagnosed over the internet.

Take care!

- Annie
Check out Dr Moser's Family Webicine blog!